You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A NEW STABILIZED FINITE ELEMENT METHOD FOR SOLVING THE ADVECTION–DIFFUSION EQUATIONS
Journal of Computational Mathematics
Vol. 20, No. 1 (JANUARY 2002), pp. 57-64
Stable URL: http://www.jstor.org/stable/43692981
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper is devoted to the development of a new stabilized finite element method for solving the advection–diffusion equations having the form —k Δ u + a̲ ⚫ ∇̲ u + σ u = f with a zero Dirichlet boundary condition. We show that this methodology is coercive and has a uniformly optimal convergence result for all mesh–Peclet number.
Journal of Computational Mathematics © 2002 Institute of Computational Mathematics and Scientific/Engineering Computing